# SDR QXEA2018021600060

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 9,703 hours, 10,441 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 8SC5050008
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CONTROL CAUTION.  WHEN SELECTED, THE WINDSHIELD HEAT FROM OFF POSITION THROUGH WARM UP AND NORMAL POSITION.  RETURNED TO FIELD. LANDING UNEVENTFUL.  DURING TROUBLESHOOTING, FOUND NORMAL TEMPERATURE SENSOR BETWEEN CONNECTOR TERMINALS B & C HIGH RESISTANCE AND SPARE SENSOR E & F OPEN, ON F/O WINDSHIELD.   REPLACED THE RT WINDSHIELD IAW AMM 56-10-01-000-801, AND 56-10-01-400-801, OPS CHECKED GOOD. RETURNED TO SERVICE.
